# SDR R61A201803080293

- Difficulty date: February 19, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 21,114 hours, 14,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,114 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND IN THE AFT WET AREA, CENTER SHEAR PANEL IN MULTIPLE AREAS. MAINTENANCE REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-42-01. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
